It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hi, everyone. For about seven months now, I have experienced a burning/tingling/painful sensation over much of my body. It basically feels like sunburn. I have had many, many tests, and everything comes out normal... I have been on Lovastatin (off and on) for the past four years. I have heard that in a very small group of people that Statins can cause a problem with the small fiber nerve (creating a burning sensation). Does anyone know about this? Is there a Cholesterol-lowering medication that I should get on that's not a Statin? Any other thoughts? I don't want to get off Lovastatin unless I should, as my cholesterol is high. But if I'm hurting my nerves, that's obviously not good either. I don't know if this is the case, but I need to look into it. Any thoughts would be great appreciated. Thanks! - Marlow





All times are GMT -7. The time now is 10:48 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!